Acta Physica Sinica
Citation Search Quick Search

ISSN 1000-3290
CN 11-1958/O4
Semimonthly
About
   » About APS
   » Editorial Board
   » SCI IF
   » Staff
   » Contact
Browse APS
   » Accepts
   » In Press
   » Current Issue
   » Past Issues
   » View by Fields
   » Top Downloaded
   » Sci Top Cited
Authors
   » Submit an Article
   » Manuscript Tracking
   » Call for Papers
   » Scope
   » Instruction for Authors
   » Copyright Agreement
   » Templates
   » Author FAQs
   » PACS
Referees
   » Review Policy
   » Referee Login
   » Referee FAQs
   » Editor in Chief Login
   » Office Login
Links
   »
Other articles related with "0290":
8316 Zhu Zhi-Yu, Yang Guan-Xiao
  Stiefel manifold particle filtering
    Acta Physica Sinica   2010 Vol.59 (12): 8316-8321 [Abstract] (3809) [HTML 0 KB] [PDF 756 KB] (1542)
8343 Jiang Bo, Han Xiu-Jing, Bi Qin-Sheng
  Implicit solitary wave solutions for a class of nonlinear dispersive Boussinesq equation
    Acta Physica Sinica   2010 Vol.59 (12): 8343-8347 [Abstract] (3642) [HTML 0 KB] [PDF 720 KB] (1063)
7540 Zhou Zhen-Chun, Ma Song-Hua, Fang Jian-Ping, Ren Qing-Bao
  Multi-soliton solutions and fractal structures in a (2+1)-dimensional soliton system
    Acta Physica Sinica   2010 Vol.59 (11): 7540-7545 [Abstract] (3391) [HTML 0 KB] [PDF 1558 KB] (961)
7564 Shi Yu-Ren, Zhang Juan, Yang Hong-Juan, Duan Wen-Shan
  Single soliton of double kinks of the mKdV equation and its stability
    Acta Physica Sinica   2010 Vol.59 (11): 7564-7569 [Abstract] (3541) [HTML 0 KB] [PDF 751 KB] (1719)
6712 Taogetusang
  New infinite sequence exact solutions to the general lattice
    Acta Physica Sinica   2010 Vol.59 (10): 6712-6718 [Abstract] (2797) [HTML 0 KB] [PDF 485 KB] (964)
6719 Wu Hong-Yu, Ma Song-Hua, Fang Jian-Ping
  Propagating solitons and chaotic behaviour of (2+1)-dimensional Korteweg-de Vries system
    Acta Physica Sinica   2010 Vol.59 (10): 6719-6724 [Abstract] (2590) [HTML 0 KB] [PDF 893 KB] (813)
6793 Lü Da-Zhao, Cui Yan-Ying, Liu Chang-He, Zhang Yan
  Abundant interaction solutions of the mKdV-sine-Gordon equation
    Acta Physica Sinica   2010 Vol.59 (10): 6793-6798 [Abstract] (9232) [HTML 0 KB] [PDF 946 KB] (920)
5925 Guo Peng, Hu Hui, Liu Guo-Rong, Hu Jun-Da
  Memoryless state observer-based adaptive control for uncertain nonlinear systems with multiple time delays
    Acta Physica Sinica   2010 Vol.59 (9): 5925-5929 [Abstract] (4048) [HTML 0 KB] [PDF 449 KB] (1381)
5194 Taogetusang, Sirendaoerji
  New exact solutions to (n+1)-dimensional double sine-Gordon equation
    Acta Physica Sinica   2010 Vol.59 (8): 5194-5201 [Abstract] (4137) [HTML 0 KB] [PDF 569 KB] (1465)
5229 Ye Cai-Er, Zhang Wei-Guo
  New multisoliton solutions for (2+1)-dimensional Konopelchenko-Dubrovsky equations
    Acta Physica Sinica   2010 Vol.59 (8): 5229-5234 [Abstract] (3836) [HTML 0 KB] [PDF 558 KB] (1107)
4413 Taogetusang, Sirendaoerji
  New exact infinite sequence solutions to generalized Boussinesq equation
    Acta Physica Sinica   2010 Vol.59 (7): 4413-4419 [Abstract] (3090) [HTML 0 KB] [PDF 514 KB] (1024)
4420 Ma Song-Hua, Fang Jian-Ping, Ren Qing-Bao
  Instantaneous embed soliton and instantaneous taper-like soliton for the (3+1)-dimensional Burgers system
    Acta Physica Sinica   2010 Vol.59 (7): 4420-4425 [Abstract] (2588) [HTML 0 KB] [PDF 607 KB] (919)
4426 Ning Xiao-Lei, Wang Hong-Li, Zhang Qi, Chen Lian-Hua
  Interval diffracted particle filter
    Acta Physica Sinica   2010 Vol.59 (7): 4426-4433 [Abstract] (2718) [HTML 0 KB] [PDF 1002 KB] (1354)
3668 Yang Pei, Chen Yong, Li Zhi-Bin
  Analytic approximation for the soliton solution of the discrete modified KdV equation
    Acta Physica Sinica   2010 Vol.59 (6): 3668-3673 [Abstract] (3855) [HTML 0 KB] [PDF 409 KB] (944)
2924 Wang Jing
  A new generalized Riccati equation rational expansion method and its application
    Acta Physica Sinica   2010 Vol.59 (5): 2924-2931 [Abstract] (2990) [HTML 0 KB] [PDF 432 KB] (792)
2942 Naranmandula, Han Yuan-Chun
  The homotopy analysis method for solving nonlinear wave propagation model in inhomogeneous cylindrical shells
    Acta Physica Sinica   2010 Vol.59 (5): 2942-2947 [Abstract] (3151) [HTML 0 KB] [PDF 477 KB] (657)
2991 Li Yong, Fang Jin-Qing, Liu Qiang
  Determinate generalized Farey organized network pyramid
    Acta Physica Sinica   2010 Vol.59 (5): 2991-3000 [Abstract] (2792) [HTML 0 KB] [PDF 1378 KB] (525)
1409 Li Bang-Qing, Ma Yu-Lan, Xu Mei-Ping
  (G'/G)-expansion method and novel fractal structures for high-dimensional nonlinear physical equation
    Acta Physica Sinica   2010 Vol.59 (3): 1409-1415 [Abstract] (4064) [HTML 0 KB] [PDF 1803 KB] (1525)
54 Wu Yong-Qi
  The periodic wave solution for a (3+1)-dimensional soliton equation
    Acta Physica Sinica   2010 Vol.59 (1): 54-59 [Abstract] (3578) [HTML 0 KB] [PDF 262 KB] (1297)
60 Mandafu, Naranmandula
  Propagation and interaction property of solitary waves in a solid layer with energy influx
    Acta Physica Sinica   2010 Vol.59 (1): 60-66 [Abstract] (3541) [HTML 0 KB] [PDF 247 KB] (813)
67 Shi Yu-Ren, Yang Hong-Juan
  Application of the homotopy analysis method to solving dissipative system
    Acta Physica Sinica   2010 Vol.59 (1): 67-74 [Abstract] (3703) [HTML 0 KB] [PDF 337 KB] (998)
239 Chen Jie, Lu Xi-Wen
  A new method for predicting the induced magnetic field of naval vessels
    Acta Physica Sinica   2010 Vol.59 (1): 239-245 [Abstract] (3591) [HTML 0 KB] [PDF 251 KB] (1269)
6719 Gao Xiao-Feng, Xu Zhi-Hai, Feng Hua-Jun, Li Qi
  Linear prediction of exponential decaying sinusoidal superposition signal
    Acta Physica Sinica   2009 Vol.58 (10): 6719-6724 [Abstract] (3556) [HTML 0 KB] [PDF 204 KB] (1427)
3611 Yang Jian-Rong, Mao Jie-Jian
  Transplantation method of solutions and the solutions of a coupled VCmKdV equation with source
    Acta Physica Sinica   2009 Vol.58 (6): 3611-3616 [Abstract] (3383) [HTML 0 KB] [PDF 254 KB] (882)
6741 Wang Dan-Xia, Zhang Jian-Wen, Wu Run-Heng
  The existence and uniqueness of the global solution for the viscoelastic-plate equation under nonlinear boundary conditions
    Acta Physica Sinica   2008 Vol.57 (11): 6741-6750 [Abstract] (3216) [HTML 0 KB] [PDF 312 KB] (920)
6786 Zhang Wei-Xi, Wang Deng-Long, Ding Jian-Wen
  Dynamical properties of ring dark soliton in quasi-two dimensional Bose-Einstein condensates
    Acta Physica Sinica   2008 Vol.57 (11): 6786-6791 [Abstract] (3106) [HTML 0 KB] [PDF 312 KB] (759)
5390 Wu Yong-Qi
  A new periodic wave solution for the (2+1)-dimensional Boussinesq equation
    Acta Physica Sinica   2008 Vol.57 (9): 5390-5394 [Abstract] (3708) [HTML 0 KB] [PDF 184 KB] (1220)
3305 Yang Xian-Lin, Tang Jia-Shi
  Constructing exact solutions to differential-difference equations via the coupled Riccati equations
    Acta Physica Sinica   2008 Vol.57 (6): 3305-3311 [Abstract] (3859) [HTML 0 KB] [PDF 377 KB] (1289)
3312 Wu Hai-Yan, Zhang Liang, Tan Yan-Ke, Zhou Xiao-Tao
  Some new exact Jacobian elliptic function solutions of three kinds of nonlinear evolution equations
    Acta Physica Sinica   2008 Vol.57 (6): 3312-3318 [Abstract] (3896) [HTML 0 KB] [PDF 242 KB] (1207)
2654 Wu Qin-Kuan
  The homotopy analysis method for solving a class of combustion models
    Acta Physica Sinica   2008 Vol.57 (5): 2654-2657 [Abstract] (3161) [HTML 0 KB] [PDF 132 KB] (776)
First page | Prev page | Next page | Last pagePage 1 of 6, 169 records
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn